# SDR JIKA201912110701

- Difficulty date: December 7, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N49UC
- Make and model: Beech 1900C
- Aircraft serial: UC49
- Aircraft time: 21,455 hours, 29,903 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6041H215
- Condition: Arced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED ON CLIMB OUT FROM KLAN THE LANDING GEAR WOULD NOT RETRACT.  THE PILOT RETURNED TO KLAN AND LANDED WITHOUT INCIDENT.
LAN MAINTENANCE TROUBLE SHOT AND FOUND LANDING GEAR CONTROL RELAY FULL OF WATER AND CONTACTS WELDED SHUT.  REMOVED AND REPLACED WITH NEW SERVICEABLE RELAY.  OPS CHECKS GOOD.  SEALED ACCESS PANEL AND REINSTALLED.  SERVICED HYDRAULIC FLUID.
